RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 7, Issue 2  


Kozyrev spaces
M. P. Burlakov
319
Optimal control of security portfolio
M. A. Gil'man, E. E. Demidov, A. G. Mikheev
329
The solution of diffusion problem with integral boundary condition
A. B. Golovanchikov, I. E. Simonova, B. V. Simonov
339
The moment functions for the solution of the heat equation with stochastic coefficients
V. G. Zadorozhniy
351
Zelmanowitz density theorem for rings graded by semigroup
S. V. Zelenov
373
The Procesi–Razmyslov theorem for quiver representations
A. N. Zubkov
387
On a class of complete intersection Calabi–Yau manifolds in toric manifolds
A. V. Krotov, V. V. Rabotin
423
Cournot and Stackelberg strategies in the case of several companies
B. O. Kuliev
433
Interpolation properties of planar spiral curves
A. I. Kurnosenko
441
On quotients of hyperbolic products of groups
A. E. Pankratiev
465
Non-commutative Gröbner bases, coherentness of associative algebras, and divisibility in semigroups
D. I. Piontkovskii
495
Jet continuation and reducibility of smooth function families
V. I. Rabover
515
On Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems
E. S. Smailov
533
A proof of the Feynman formula for a solution of the Belavkin–Schrödinger stochastic differential equation
A. E. Tyukov
565
Spectral problems associated with stability of fluid motion in an annulus in a magnetic field
I. A. Sheipak
583

Mathematical Enlightenment
The complexity of algorithms of constructions by compass and straightedge
M. V. Alekhnovich, A. Ya. Belov
597
Logarithmic analog of Leibnitz series and some integrals connected with the Riemann zeta function
Yu. I. Babenko, A. I. Moshinskii
615

Short communications
About connections induced on surfaces of the projective space by the Bortolotti clothing
S. I. Sokolovskaya
621
Injective modules over the ring of pseudo-rational numbers
S. V. Cheglyakova
627
Noetherianness of convolution operators with coefficients on quotient groups
B. J. Steinberg
631
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019